# SDR HNAA2020032700108

- Difficulty date: March 25, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 46,570 hours, 42,960 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDIS  646     32-10  2152031  26MAR20  PHL  CLOSE
      DURING GEAR RETRACT, LOUD THUMPING NOISE WITH L/H ML
      G INDICATION CYCLING BETWEEN UP AND IN TRANSIT.
FACT  26MAR20  03:34  PHL
            R&R BOTH MLG UPLOCK BOX PROXIMITY SWITHCHES IAW AMM
            32-61-01. EXTENDED AND RETRACTED LANDING GEAR IAW AM
            M 32-30-00. NO DISCREPAENCIES NOTED AT THIS TIME. OP
            S CHECK GOOD.
SUPPLEMENTARY INFORMATION.... FLT NUMBER IS ACTUALLY 4914 ORIGINALLY REPORTED AS 9948
